It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Simple answer: NO!

That's the thing... I have no idea WHY it came back. As you can see in my post that I linked to, my acne ceased once I started on a new masturbation cycle, over the months I stuck to that religiously, continued all my meds... I changed absolutely nothing.

I remember towards the beginning of the end of my clear skin streak, I began taking multi-vitamins. I dont know but for some reason multi-vitamins cause me to break out. Maybe I'm allergic to a certain vitamin who knows. But nevertheless, I began to break out badly after I started taking them, and because of that I stopped taking them, immediately.

That was MONTHS ago and yet I still manage to breakout almost everyday now, so its something else...

I didn't change ANY meds... I'm completely clueless to be honest. Something in my body changed though, thats for damn sure, and whatever it is, it doesnt like what WAS working... whatever that may be...

Ugh.





All times are GMT -7. The time now is 02:02 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!